Thread: Can deca make my back break out?
01-06-2003, 09:20 PM #1
Can deca make my back break out?
hey guys I know this is common with test- but can deca make my back break out or is it just a coincidence? I counted 9 bumps tonight. Never had that before.
01-07-2003, 09:07 AM #2New Member
- Join Date
- Aug 2002
deca and breaking out
I broke out like I had the chicken pox. been off a couple months and still break out..(although I think clomid had a part in it)
but to answer your question..in my opinion yes
01-07-2003, 09:21 AM #3
ok then how do bodybuilders get around this problem? You didn't get it on your face did you?
01-07-2003, 09:27 AM #4
It’s a response to being out of homeostasis. Its happened to me the first year I cycled... if you want to dry the fucker up start tanning 3 times a week.
01-07-2003, 09:32 AM #5
01-07-2003, 11:18 AM #6Associate Member
- Join Date
- Jul 2002
01-07-2003, 05:21 PM #7
Accutane will most likely clear it up if nothing else works.
01-08-2003, 07:24 AM #8
When I finished my test cycle last year I broke out horribly. I went on minocycline which did nothing for me. I then went on Accutane. I have 2 months left and my face is clear and my back stopped breaking out. The bottom line is that if you are prone to acne then you will get it from juice.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)